Autori: Jocic Dragan N
Naslov | On Horizontal Fuzzy Relations and Hypotheses Testing (Article) |
Autori | Takaci Aleksandar A ![]() ![]() ![]() ![]() |
Info | ACTA POLYTECHNICA HUNGARICA, (2024), vol. 21 br. 10, str. 153-166 |
Projekat | Provincial Secretariat for Higher Education and Scientific Research of the Autonomous Province of Vojvodina [142-451-3092/2023-01] |
Ispravka | Web of Science Elečas Rang časopisa |
|
Naslov | Distributivity of a Uni-nullnorm with Continuous and Archimedean Underlying T-norms and T-conorms Over an Arbitrary Uninorm (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | MATHEMATICA SLOVACA, (2023), vol. 73 br. 6, str. 1527-1544 |
Projekat | Ministry of Science, Technological Development and Innovation of the Republic of Serbia [451-03-47/2023-01/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Distributivity and conditional distributivity of uni-nullnorms over uninorms (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, (2023), vol. 52 br. 5, str. 546-573 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of Serbia [451-03-47/2023-01/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: |
|
Naslov | Strengthened conditional distributivity of semi-t-operators over uninorms (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | SOFT COMPUTING, (2023), vol. 27 br. 1, str. 187-200 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of Serbia [451-03-68/2022-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Conditional Distributivity of Semi-t-operators Over Conjunctive Uninorms (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | FILOMAT, (2022), vol. 36 br. 13, str. 4525-4538 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of Serbia; [451-03-68/2022-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa |
|
Naslov | Distributivity between 2-uninorms and Mayor?s aggregation operators (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | IRANIAN JOURNAL OF FUZZY SYSTEMS, (2022), vol. 19 br. 6, str. 13-27 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of Serbia; [451-03-68/2022-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | Distributivity between uni-nullnorms and Mayor's aggregation operators (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, (2022), vol. 143 br. , str. 44-56 |
Projekat | Ministry of Education, Science and Technological Development of the Republic of SerbiaMinistry of Education, Science & Technological Development, Serbia [451-03-9/2021-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Distributivity laws for quasi-linear means (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | IRANIAN JOURNAL OF FUZZY SYSTEMS, (2022), vol. 19 br. 1, str. 1-11 |
Projekat | Ministry of Education, Science and Technological Development, Serbia [451-03-68/2020-14/200125] |
Ispravka | Web of Science Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Distributivity equations for aggregation operations with annihilator over uninorms (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | AEQUATIONES MATHEMATICAE, (2022), vol. 96 br. 3, str. 677-699 |
Projekat | Ministry of Education, Science and Technological Development, Serbia [451-03-9/2021-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Conditional distributivity of continuous semi-t-operators over disjunctive uninorms with continuous underlying t-norms and t-conorms (Article) |
Autori | Jocic Dragan N ![]() ![]() |
Info | FUZZY SETS AND SYSTEMS, (2021), vol. 423 br. , str. 89-106 |
Projekat | Ministry of Education, Science and Technological Development, Serbia [451-03-68/2020-14/200125] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|